# SDR UHLA200601181

- Difficulty date: January 18, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000050
- Aircraft time: 3,140 hours, 2,030 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rod
- Part number: 17039237901
- Condition: Broken
- Location: Le Flaps
- Part time: 3,140 hours, 2,030 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF IN INITIAL CLIMB BELOW 10000 FT, SELECTED FLAPS FROM POSITION 1 TO UP AND RECEIVED A FLAP DISAGREEMENT THEN FLAP LOW RATE INDICATION AND FINALLY A FAIL FAIL MESSAGE.  RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  UPON INSPECTION FOUND 2 FLAP ROD ASSEMBLY’S BROKEN.  REMOVED AND REPLACED RODS AND RETURNED AIRCRAFT TO SERVICE.
